# SDR DALA2022111007257

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Damaged
- Location: Te Flaps Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LT #3 LINK FOUND PLATE RETAINER (LOCKING KEY) DAMAGED. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. REPLACED PLATE RETAINER (LOCKING KEY) PER AMDS CARD 2754-4003. (2489395)
